# SDR DHL2003801010

- Difficulty date: April 18, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5642960507
- Condition: Corroded
- Location: Lt Wing Te Flap
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD FLAP VANE UPPER PLATING CORRODED STA XW 104.000 - XW 115.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW EODHL 030406, ED 3282.  REMOVED CORROSION ON INBOARD FLAP UPPER PLATING IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 57-2-0 PG 16.  REMOVED CORRODED SKIN IAW SRM 51-1-21 PG 1.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED (03 EA) INNER FILLERS (01 EA WITH 2024-T3 0.016 AND 02 EA WITH 0.025) AND NEW SKIN (2024-T3 0.063) IAW EODHL 030406, ED 3262.  CLEANED, TREATED AND PRIMED FILLER INNER PART AND NEW SKIN IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON SPLICE SURFACES IAW SRM 51-1-15 PG 2.  INSTALLED FILLER AND NEW SKIN IAW EODHL 030406, ED 3262, SRM 51-1-21 PG 2 AND SRM 51-
